MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X DWS V4.0; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE X DWS V4.0; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-04
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a pfa procedure, there was a delay due to a communication and self-test issue with the amplifier and a freezing issue with the display workstation.The amplifier disconnected and displayed an amber light.There were about 10 reboots of the amplifier and 2-3 reboots of the display workstation while the patient was on the table with correct boot up sequence before the case could be started.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The reported event stated that ¿the catheter would then not visualize on ensite and froze requiring logging out of the system." the log files were provided and reviewed.Amplifier and generator disconnections were confirmed.No software anomaly was found.

Brand Name
ENSITE X DWS V4.0
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24275397
Report Number2184149-2026-00022
Device Sequence Number8569369
Product Code DQK
UDI-Device Identifier05415067051257
UDI-Public(01)05415067051257(10)10794360
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-04
Device Catalogue NumberENSITE-DWS-04
Device Lot Number10794360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X AMPLIFIER
Patient SexUnknown